# SDR SWAA091972

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 73,940 hours, 68,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER 23R CRACKED AT BS 456, RBL 45.  REPAIRED STRINGER PER SRM.
